# SDR IPXA2025062048891

- Difficulty date: May 7, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,063 hours, 4,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774643
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. STRINGER CRACK, FWD AND AFT SIDE OF STA 740 S-47R-LEVEL 1.  PERFORM EO-93951-REQ1 REV.1 AND EI NR F2025A53M-1010 REV.1 AND EGAT WORK SHEET NR 50297.
